# SDR UPS97224468

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945225
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD ENTRY DOOR UPPER GATE BEAM CRACKED IN RADIUS OF OUTER ANGLE.  REMOVED AND REPLACED FWD ENTRY DOOR UPPER GATE BEAM IAW SRM 51-30-2, 51-20-4, 51-10-1 AND MM 51-20-151.
